Headache effect of Crestor

We have 61 consumer reports for Crestor. Headache effect occurred in 5%.

Patients statistics on Headache side effect for Crestor

Female
Male

Average weight in Lbs
137.79
169.76

Average height in Ft
5′ 6″
6′ 3″

Average age
47
62

Crestor Circle Diagram 3 consumers of 61 reported about Headache

  1. Virginia L. Coleman says:
    4.0 rating

    Crestor for High blood pressure

    After 30 days of taking the new medication Crestor 10 mg I feel infinitely ill. Forcing me to get up in the morning, I have constantly subliminal to severe headaches. Also had an unexplained reason in the afternoon – in the middle of my office work on the computer – pain, from the head to the legs. Just got a new recipe for 100 pieces, but I will not pick it up. For the reasons just mentioned. Take the fluvastatin again. In spite of my metabolic illness, I still want a little bit more quality of life. And do not run around in the early morning, as if I had a night to drink through behind me.

    Side effects: Headache
  2. Richard M. Trott says:
    4.5 rating

    Crestor for Cholesterol value increase

    When taking Crestor 20 mg, I got the following complaints: – headache attacks as in a Bing-Horton syndrome – masive muscle pain in the cervical area with radiations to the small and ring finger of the left hand – very shallow breathing – cramping in the Calf (lateral) and foot soles (Plantair), spasm in the right thigh (lateral) and right buttock muscle as in a posttrombosis syndrome – vasculitis with platelets and erythrocytes to the dermal area (also simvastatin) – Rapide degradation of the muscles in the Cervical spine lumbar spine Currently, I take Crestor 5 mg as the levels are only slightly above normal. but the dermal rashes reappear and will probably be in Concens with the doctor

  3. Tonya R. Zimmer says:
    4.0 rating

    Crestor for Cholesterol value increase

    Hello everybody, today I woke up from the strong muscle and joint pain in my legs. I had the pain occasionally, but so far I have not been able to find any reason for it. I’ve noticed that the pain and cramps have increased since I eat Crestor 10 mg a day. Especially bad is when I sat all day. Tonight the whole has been accompanied by the racing heart rate and increase in my blood pressure, although I regularly take Ramipril against it. Nausea in the early morning, headache & amp; Co. are permanently there. I just hope that Crestor actually helps in the long run, because that was described by my doctor as a miracle cure.